Guest Dipsy Doodle Posted February 23, 2007 Share Posted February 23, 2007 I'm on 600mg Lyrica per day for neuropathic pain (might this be agrivating my wappy days, i.e. I'm-going-write-a-book-start-a-new-business-become-a-famous-artist-make-a-film-run-miles-god's-stopped-it raining-so-I-can-do-this-oh-why-is everyone-so-stupid-that-they-don't-understand-what-I'm-talking-about episodes? But, less anxiety / no panic atacks for a while) Just about to go on Lithium (Scared shitless over this - been told I'll become a zombie, by family) psych-Dr has not told me that I'm BP - she just drew a SIN wave, telling me that a mood-stabilizer would level these highs and lows. Been told I have 'depression with agitation' by previous psych-Dr (will post another message asking advice on all of this on another forum, but any feedback appreciated- don't know what the hell is going on). How might they react in combination? (I'd have thought an alternative anti-convulsant would be better for me than lithium because of pain?!!! hey-ho...). Will I be able to get on with ANYTHING (I've a thesis to submit in a few weeks - SHIT!!!)? Lyrica makes me very stupid - what was I saying... oh yes... huh? BTW: WARNING! don't stop taking lyrica suddendly on this dose - especially if you are also coming off ADs! (unless you'd REALLY like to crawl the walls and not sleep AT ALL for several days!). Mitazapine + Lyrica = 16hrs sleep per night, hence withdrawal of former (it don't work as an AD for me either!). K Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.